# SDR YENA2025121701226

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 75,194 hours, 27,040 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Control Rod
- Condition: Faulted
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 967, HPN-PBI. AN EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO JFK, AFTER T/O LAND GR. (NOSE) DOORS NOT CLOSED. RECYCLED. COMPLIED W/ QRH - PROBLEM PERSISTED; REF LP #'S 4145594 (REF TSM 32-31-00-810-859-A REMOVED AND REPLACED LT & RT NLG DOOR CONTROL RODS IAW AMM 32-31-41. REF L/P 4145593 ITEM 2(REFERENCE AMM 05-51-11-200-004-C OVERWEIGHT LANDING WAS CLASSIFIED AS SMOOTH WITH NO LOAD 15 REPORT GENERATERD. SINK RATE DEFINED AT < 200'/MIN. NO FURTHER ACTION REQUIRED. A/C OK FOR CONTINUED SERVICE.) FOR NLG DOOR OPS CHECK.) , 99(ACCOMPLISHED BITE CHECK OF THE LGCIU 1&2 REF AMM 32-69-00-740-001-A. OPS TEST GOOD. NO FAULTS NOTED.) & 4145600-1(REMOVED AND REPLACED C/B C9 REF ESPM 20-46-10-01 OPS CHECK OF THE NOSE LG FUNCTIONAL NORMAL ON EACH CYCLE OF GEAR HANDLE REF L/P 4145599-2 FOR BITE TEST) FOR FINDINGS, CORRECTIVE ACTIONS AND OPS CHKS. AIRCRAFT OK FOR SVC.
